Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 970967, 6 pages
http://dx.doi.org/10.1155/2014/970967
Research Article

Reproducing Kernel Method for Fractional Riccati Differential Equations

1Department of Mathematics, Changshu Institute of Technology, Suzhou, Jiangsu 215500, China
2Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China

Received 29 December 2013; Accepted 7 April 2014; Published 27 April 2014

Academic Editor: Youyu Wang

Copyright © 2014 X. Y. Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to a new numerical method for fractional Riccati differential equations. The method combines the reproducing kernel method and the quasilinearization technique. Its main advantage is that it can produce good approximations in a larger interval, rather than a local vicinity of the initial position. Numerical results are compared with some existing methods to show the accuracy and effectiveness of the present method.